# SDR TWAA0009503

- Difficulty date: June 15, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- Aircraft time: 23,957 hours, 11,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 0105601003
- Condition: Loose
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CALLED INBOUND PLASTIC COVER CAME OFF OF EGRESS LIGHT STRIP.  REPLACED COVER.   AC03  05-20-00   JFK.
